# SDR 95ZZZX3591

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34RE
- Make and model: Braero HS125700A
- Aircraft serial: 257022
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 257SF77
- Condition: Chafed
- Location: Aft Compt Hyd
- Part time: 7,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE ASSEMBLIES FOUND CHAFING THROUGH AT ATTACHMENT BRACKETS, LONGERON, AND FORMERS (FRAMES) BECAUSE OF CRACKING AND SUBSEQUENT FAILURE OF ATTACH BRACKETS.  SUSPECT CAUSE WAS MAINTENANCE PERSONNEL LYING ON TOP OF THESE LINES TO GAIN ACCESS TO FRONT SIDE OF APU.  ALSO, THESE LINES ARE COVERED BY INSULATION BLANKETS SO DAMAGE MAY NOT BE APPARENT.  SUBMITTER SUSPECTS THE AFT COMPARTMENT INSPECTION SHOULD BE REVISED TO STRESS MORE THOROUGH INSPECTION OF THIS AREA.
